# SDR 97ZZZX118

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Tie Bolt
- Part number: 23008020
- Condition: Failed
- Location: Gas Prod
- Part time: 1,306 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PROCESS OF REPAIRING A C20B TURBINE, FOR UNUSUAL NOISE AND CHIP LIGHT, FOUND GP TIE BOLT SN DJ 59 BROKEN APPROXIMATELY .6250 INCH BELOW SPANNER NUT ON NR 1 WHEEL SIDE.  CANNOT READ THE COMPLETE SERIAL NUMBER AS IT IS COVERED WITH CARBON.  CROSS SECTION OF THE BOLT IS HALF DARK, ONE-QUARTER LIGHTER AND REMAINING SECTION VERY LIGHT COLOR.  NO BEARING FAILURE OR WHEELS DISINTEGRATION HAD OCCURRED.  NO OTHER DAMAGE TO ENGINE OR HELICOPTER WAS EXPERIENCED.  THE INCIDENT HAPPENED ON THE COAST DOWN WHEN UNUSUAL 'CLUNKING' NOISE WAS HEARD.  TURBINE S/N IS CAT 36754.
